MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 203 REPAIR 1.0MM-WHITE; BROVIAC CHRONIC CATHETER REPAIR

BARD ACCESS SYSTEMS 203 REPAIR 1.0MM-WHITE; BROVIAC CHRONIC CATHETER REPAIR
Model Number 0601620
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One device was returned for evaluation.The following was noted during a visual inspection: as received, one broviac repair catheter segment.Blood and residue were noted throughout.Sample was received with clamp disengaged.Noted a complete circumferential break approximately 8.12cm from the distal end of the luer.A pinhole was noted approximately 4mm from the distal end of the luer.Discoloration was noted on the catheter.It was noted during functional testing that: the catheter segment was patent to infusion and aspiration with no leaks noted.For the malfunction that the device was not returned, the investigation is inconclusive as no objective evidence has been provided to confirm any alleged deficiency with the device.Based upon the available information, the definitive root cause is unknown.The devices are labeled for single use.
 
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicated that model 0601620 broviac chronic catheter repairs allegedly experienced a material deformation.This information was received from various sources.The alleged malfunctions each involved a patient with no known impact to the patient.One patient was reported to be female, whose age and weight were not provided.One patient was reported to be a (b)(6) male, weighing (b)(6).
 
Additional Manufacturer Narrative
H10: of the 2 devices, 1 lot number was provided, and lot history review was performed.Of the 2 reported malfunctions, both devices were returned for evaluation.Material deformation were confirmed for both devices.A root cause has not been determined.The devices were labeled for single use.H10: g4.H11: b5, d4.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes two malfunctions.A review of the reported information indicated that model 0601620 broviac chronic catheter repairs allegedly experienced a material deformation.These reports were received from various sources.Both events did involve patients with no reported patient injury.One patient is 49 years old, 67 kgs, and male; however, the second patients¿ was female and weight and age were not reported.

Brand Name
203 REPAIR 1.0MM-WHITE
Common Device Name
BROVIAC CHRONIC CATHETER REPAIR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8817818
Report Number3006260740-2019-02111
Device Sequence Number14267476
Product Code LJS
UDI-Device Identifier00801741074479
UDI-Public(01)00801741074479
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0601620
Device Catalogue Number0601620
Device Lot NumberRECT2026, UNKNOWN
Initial Date Received by Manufacturer 06/30/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date07/23/2019
Supplement Report FDA Received Date10/11/2019
Patient Sequence Number1